... worrying myself to death. I had sex 2 weeks before my shot was due and I keep thinking that it wasn't effective. I don't get my period anymore. But I'm still worrying myself to death. Please help ease my mind
Don't worry my dear, depo is a very power medication, the power of that first shot can remain effective in your body up to 4 to 5 months depending on your heslth status, it is due to its effectiveness that made you not to see your period, after taken the first three months shot, it some times takes you two months to see your period, for my sister it took her a month and the half to see her period
So my boyfriend and I had sex 2 days ago. We used a condom and he pulled out. Well while he was pulling out, I felt something drip and I couldn't tell if it was sperm or if it was sweat. I have had 2 shots. the first shot I had a period for like 2 months straight. The first one was in September. and the second one was on November 30th, I haven't had a period since the first one. how would I know if I was pregnant? what is the chance of me being pregnant?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Ok well I got my period Nov 6-11 and on the 20 I got my depo shot and that same night
Updated 7 Jan 2014 • 2 answers
Updated 3 Apr 2015 • 2 answers
Updated 22 Jan 2015 • 1 answer
Updated 22 Feb 2015 • 2 answers
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Updated 24 Apr 2015 • 1 answer